# SDR COMA2010080650168

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,346 hours, 19,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3502731
- Condition: Cracked
- Location: Fuselage
- Part time: 23,346 hours, 19,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR FS 605.00 FRAME P/N 601R35027-31 IS CRACKED.  INSTALLED FRAME AS REQUIRED USING SOLID RIVETS IAW SRM 51-42-06.
